# SDR SWAA2022101283234

- Difficulty date: September 19, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Deformed
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP LOWER SURFACE LOCATED AT 2IN FROM IB EDGE AT LT WING 2022-529570 / [01] TOOL USED: CALIPER P/N:500-197-30 S/N:15120589 DUE DATE:28-NOV-22.
